# SDR HAIHEEA9987

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135AE
- Make and model: Bolkms BO105S
- Aircraft serial: S838
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Seal
- Part number: 4002001
- Condition: Leaking
- Location: Oil Pump
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

1 YEAR DUE 8-23-97.  SHAFT SEAL LEAKING OUT SEAL DRAIN.
